Alert archive / Washington / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 14, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jun 13, 2006, 6:41 AM PDT for Garfield County, Whitman County, Washington. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2006, 6:41 AM PDT (13:41 UTC)
- Expired
- Jun 13, 2006, 7:30 AM PDT
- In force
- 49 min
- Issued by
- NWS Spokane, WA
- Area
- Counties, with a storm outline in the text
Counties Garfield County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 113 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 1.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:27 AM PDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 13, 5:27 AM PDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE SPOKANE WA 527 AM PDT TUE JUN 13 2006 .SYNOPSIS...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SIT OVER THE PACIFIC NORTHWEST THROUGH MUCH OF THIS WEEK. ONE WEATHER SYSTEM WILL MOVE THROUGH THE AREA THIS EVENING BRINGING THE THREAT OF THUNDERSTORMS TO THE AREA TODAY. && .DISCUSSION... UPDATED MORNING ZONE FORECAST TO ACCOUNT FOR MORNING ELEVATED SHOWER AND THUNDERSTORM ACTIVITY MOVING UP NORTHWARD FROM EASTERN OREGON THIS MORNING. && .AVIATION...CONTINUED VFR CONDITIONS PREVAIL INTO MORNING. ISOLATED ELEVATED NOCTURNAL SHOWERS AND THUNDERSTORMS MOVING NORTHWARD FROM EASTERN OREGON AND SOUTHWEST IDAHO WILL CAUSE SOME SPOTTY NUISANCE MVFR CONDITONS OVERNIGHT AND EARLY MORNING. AFTER 18Z TUES... AFTERNOON CONVECTION WILL REDEVELOP WITH SCT -SHRA AND ISOLD -TSRA ANTICIPATED IN MOST AREAS. && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 74 53 64 49 70 50 / 40 60 70 50 0 20 COEUR DALENE 73 54 63 48 68 48 / 40 70 70 60 20 20 PULLMAN 70 51 61 47 65 47 / 40 70 70 40 10 10 LEWISTON 77 57 69 52 74 55 / 30 70 70 30 0 10 COLVILLE 77 53 67 49 72 45 / 40 50 50 20 0 20 SANDPOINT 77 51 64 48 66 47 / 30 60 70 60 30 20 KELLOGG 76 52 64 47 66 47 / 30 70 70 60 30 20 MOSES LAKE 77 55 75 52 78 52 / 40 60 40 20 0 10 WENATCHEE 73 56 75 53 76 54 / 40 50 30 20 0 10 OMAK 78 54 74 51 76 51 / 40 40 30 20 0 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Jun 13, 4:22 AM PDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 422 AM PDT TUE JUN 13 2006 IDZ001-004-141130- NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN 422 AM PDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO. .DAY ONE...TODAY AND TONIGHT THE THREAT OF THUNDERSTORMS EXISTS TODAY. SOME STORMS MAY CONTAIN HEAVY RAIN...HAIL AND GUSTY WINDS. MORE WET WEATHER IS ANTICIPATED THROUGH WEDNESDAY NIGHT...WHICH MAY LEAD TO HIGH FLOWS ON MANY OF THE SMALLER STREAMS AND CREEKS. DUE THE RAINFALL OVER THE NEXT SEVERAL DAYS...THE KOOTENAI RIVER AT BONNERS FERRY MAY EXPERIENCE HIGH WATER LEVELS THIS WEEK. SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE THE RAINFALL OVER THE NEXT SEVERAL DAYS...THE KOOTENAI RIVER AT BONNERS FERRY MAY EXPERIENCE HIGH WATER LEVELS THIS WEEK. SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS. IDZ002-003-026-027-WAZ031>038-041>044-141130- COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA... OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA... ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE... COLVILLE...DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS... REPUBLIC...INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP... WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE... WATERVILLE...MANSFIELD 422 AM PDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE THREAT OF THUNDERSTORMS REMAINS TODAY. SOME STORMS MAY CONTAIN HEAVY RAIN. MORE WET WEATHER IS ANTICIPATED THROUGH WEDNESDAY...WHICH MAY LEAD TO HIGH FLOWS ON MANY OF THE SMALLER STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH FLOWS ON MANY OF THE SMALLER STREAMS AND CREEKS COULD MAY LINGER INTO WEDNESDAY AND A BIT BEYOND.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:23 PM PDT | Severe Thunderstorm Warning | OTX | Chelan | 37 min |
| Jun 12, 7:42 PM PDT | Flash Flood Warning | OTX | Chelan | 93 min |
| Jun 12, 10:48 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille | 27 min |
| Jun 13, 7:31 AM PDT | Severe Thunderstorm Warning | OTX | Whitman | 44 min |
| Jun 13, 8:17 AM PDT | Severe Thunderstorm Warning | OTX | Spokane, Whitman | 58 min |
| Jun 13, 9:08 AM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Spokane, Stevens | 67 min |
| Jun 13, 10:20 AM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille | 40 min |
| Jun 13, 10:45 AM PDT | Flash Flood Warning | OTX | Pend Oreille | 90 min |
| Jun 13, 1:27 PM PDT | Flash Flood Watch | OTX | Chelan, Douglas | 6 hr |
Nearby
Severe Thunderstorm Warnings in Washington, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.